# SDR ASAA2015091013144

- Difficulty date: September 10, 2015
- Submitted: September 22, 2015
- Operation: Air carrier
- Aircraft: N788AS
- Make and model: Boeing 737490
- Aircraft serial: 28885
- Aircraft time: 57,254 hours, 32,310 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 69424258
- Condition: Cracked
- Location: Bs 1040
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING HOLE AT AFT TAIL COMPARTMENT ENTRANCE BELOW LEFT CABLE PULLEY BRACKET IS CRACKED.  ACFT GROUNDED.  REPAIRED LIGHTNING HOLE IN WEB SUPPORT ASSY AT BS 1040 IN AFT TAIL COMPARTMENT IAW EA 400-53EA-15819.
